Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair loss problem. Can I use anastim lotion ?

Hi doctor, I am AAAA from chennai. I suffer hair loss problem and i would like to point you that am just 24 yrs old. Have a balanced diet all through the day at office. One of my friend suggested me to use doctor s anastim lotion. Can u advice me .. what shall be done moving forward ? Is it advisable to use the lotion ? Hoping to get ur better advice.. doc Regards, AAAA.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
in hair loss problem their is daily routine is more imp than any traetment.. u have some change to ur routine.. try this..1] sleep early2]avoid junk food ,oily,sour food for avoid constipation3] drink 4 to 5 lit water in aday.4] avoid shampoo, soap for clean hair.. use herbal powder like aamla , sikakai..etc.
5]take high protine diet.. e.g- milk, fish, egg, soyabean,pusles
RX- keshkant vati-2 tab twice aday after meal.2] kesh kalp hair oil 3] bringaraj vati- 2 tab bds with a cup of milk...
Answered: Thu, 27 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor